Group Training Sessions Timetable

MonTueWedThursFriSatSun
group class
6:30 PM
X-Train
60 Minutes
group class
6:30 PM
X-Train
30 Minutes
group class
7:00 AM
Run Club
60 Minutes
group class
7:00 PM
Boxing
30 Minutes
group class
7:30 AM
Walk Club
30 Minutes
group class
8:00 AM
Burner
30 Minutes

Click here for session descriptions >

Events

Events Name
Date
Great Puffing Billy Train Race Sunday, 29 April 2018
Run Melbourne Sunday, 29 July 2018
De Castella Run Sunday, 26 August 2018
Melbourne Marathon Festival Sunday, 14 October 2018
Tough Mudder Melbourne Sunday, 21 October 2018

Seminars

Education seminars are held at the studios on various topics including nutrition, weight loss, health and fitness. Available for clients and non clients.


Thursday, 1 February 2018 7:00 PM Set Yourself up for Weight Loss Success
Thu 01 Feb 2018

Shopping Tour

Regular shopping tours to the local supermarket will educate you on food labels, ingredients and what foods will help you achieve your goals. Available for clients and non clients.


Saturday, 16 December 2017 10:00 AM
Saturday, 3 February 2018 10:30 AM

Start Tour Journey Today